Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What is the cause of pain in the breast lumps with fever, fatigue, chills in one on HRT and multiple autoimmune problems ?

Hello. I am a 30 year old female with multiple autoimmune problems (mg affecting the lungs, crohn s, sle , sjoren s, pulmonary emboli, and necrosis of the hips and back). I have a lump on my upper arm/axillary anCeptd groin . I have been on Imuran and CellCept for four years. My family (ever.y female) has had breast cancer and i am on hrt . Lately I have My lumps only hurt when pressed on, fevers, chills, terrible night sweats , and fatigue (extreme). Any idea w these may be? They are not red, no warmth, tender when touched or arm is extended. Thanks!
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
Given your symptoms, I would thing that these lumps are enlarged lymph nodes. Lymph nodes frequently enlarge in response to infection, which I think is what we are looking at here. Given that you are receiving Imuran and CellCept ( these drugs suppress the immune system), you would be even more susceptible to infections.
I would suggest you see a physician and we should be starting with a blood culture to find out the cause of the infection. We would also need additional investigations like a chest Xray, urine examination and probably a CT scan.
Hope this helps.
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor